# SDR AUS20030369

- Difficulty date: March 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 11412003824LH3
- Condition: Damaged
- Location: Wing
- Part time: 17,703 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FORWARD ADAPTER PLATE DAMAGED. FASTENER HOLES ELONGATED. FRETTING AND CORROSION ALSO EVIDENT.
